# SDR SWAA2022080438451

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 60,884 hours, 37,386 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Packing
- Condition: Missing
- Location: R/H Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PASSING FL 280 THE CABIN ALT WARNING HORN WENT OFF. THE CABIN ALT WAS 14;000. WE INITIATED A RAPID DESCENT. EMER. DECLARED & LANDING WAS UNEVENTFUL INTO OAK. / [01] PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE INSPECTION REF AMM 05-51-91. REF L/P 2335179 FOR REPLACEMENT OF VACUUM WASTE BLOWER FLEXIBLE LINE AND R/H PACK WATER SEPARATOR BAND CLAMP. C/W MT 721-00-01. OK FOR SERVICE.
